# SDR 2002UALA01101

- Difficulty date: June 28, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Aircraft time: 63,412 hours, 36,375 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AT BODY STATION 480-500, STRINGER 28R, INTERCOSTAL LOWER FLANGE IS CORRODED AND SHEAR TIE CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED INTERCOSTAL LOWER FLANGE & SHEAR TIE.
